# SDR FDEA201612054326

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,641 hours, 37,713 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 10800C1A
- Part serial: FX0288
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE OXYGEN MASK FOUND DRY-ROTTED. REMOVED AND REPLACED COCKPIT PORTABLE OXYGEN MASK IN REF TO AMM 35-30-01-4.  ACFT OK FOR SERVICE.
